BibTeX record journals/adcm/Khleborodov18

download as .bib file

@article{DBLP:journals/adcm/Khleborodov18,
  author       = {Denis Khleborodov},
  title        = {Fast elliptic curve point multiplication based on binary and binary
                  non-adjacent scalar form methods},
  journal      = {Adv. Comput. Math.},
  volume       = {44},
  number       = {4},
  pages        = {1275--1293},
  year         = {2018},
  url          = {https://doi.org/10.1007/s10444-017-9581-5},
  doi          = {10.1007/S10444-017-9581-5},
  timestamp    = {Thu, 13 Sep 2018 18:11:51 +0200},
  biburl       = {https://dblp.org/rec/journals/adcm/Khleborodov18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics